In a recent development that has saddened many, Dr. Rashid Ali Buttar, a renowned American osteopathic doctor of British ancestry practicing in Charlotte, North Carolina, has passed away at the age of 57.
Dr. Buttar was widely known for his controversial application of chelation therapy in the treatment of various illnesses, including Cancer and autism.
However, his medical career was marred by professional reprimands and citations from regulatory authorities for unprofessional conduct and illegal promotion of unapproved medications.
Dr. Buttar’s unexpected demise has left many wondering about the cause of his death, as official sources have yet to disclose this information.
Dr. Rashid Buttar, in addition to being an osteopathic doctor, held the position of Brigade Surgeon while serving in the U.S. Army.
Born in London in 1966 to Pakistani parents, he relocated to Rosebud, Missouri, with his family at the age of nine.
Dr. Buttar pursued his education at Washington University, obtaining a bachelor’s degree in biology and religion.
He then attended the University of Osteopathic Medicine & Health Sciences in Des Moines, Iowa, where he earned a doctorate in osteopathic medicine.
Doctor Rashid Buttar Cause of Death
The news of Dr. Rashid Buttar’s death first emerged on Twitter, creating a wave of curiosity and concern.
However, details regarding the cause of his demise have not been disclosed yet.
Even his Wikipedia page merely states that he passed away on May 18, 2023, without providing any specific information about the cause of death.
Surprisingly, apart from his Wikipedia page, no other credible sources have reported on the physician’s death.
Consequently, the circumstances surrounding Dr. Rashid’s death remain unknown, leaving both the medical community and the public in speculation.
Upon hearing the news of Dr. Buttar’s death, numerous individuals on Twitter expressed their concerns and shared messages of grief and condolences for his family.
It is crucial to respect the privacy of his grieving family during such a difficult time.